# SDR 0301679997

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 83,652 hours, 80,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Lt Heat Exchange
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST CABIN PRESSURIZATION AT FL 290 AND THE CABIN STARTED DESCENDING AT 1000 FPM.  CREW VERIFIED THE OUTFLOW VALVE WAS FULLY CLOSED AND NOTED THAT BOTH ENGINE AND AIRFOIL ANTI-ICE WERE ON.  DUCT PRESSURES AND TEMPERATURES WERE NORMAL.  COM PROCEDURES FOR EMERGENCY DESCENT COMPLIED WITH AND CABIN PRESSURE CONTROL WAS REGAINED AT 14,000 FEET.  CABIN O2 MASKS DID NOT DEPLOY.  FLIGHT DIVERTED TO TYS AND AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED A BITE OF THE PRESS CONTROLLER AND NO CODES WERE DISPLAYED.  A DUCT FROM THE LEFT PACK CONTROL VALVE AND HEAT EXCHANGER WAS FOUND TO BE SEPARATED AND WAS REPLACED WITH NEW PERI-SEALS.  LEAK CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
